Each daytime tablet contains 500 milligrams of acetaminophen for relieving pain and reducing fever, 30 milligrams of pseudoephedrine hydrochloride for relieving nasal congestion, 15 milligrams of dextromethorphan hydrobromide for relieving dry cough, and 100 milligrams of guaifenesin for relieving chest congestion.
The nighttime tablets contain 30 milligrams of pseudoephedrine hydrochloride for relief of nasal congestion, 500 milligrams of acetaminophen for relief of pain and fever and 25 milligrams of diphenhydramine hydrochloride for relief of sneezing and runny nose that helps you sleep.
Directions: Read the complete label before use and follow all directions. Do not use with other products containing any of these ingredients, salicylates, or other cough/cold or pain/fever medications. Dosage: Adult use only (12 years and older): take two Daytime or Nighttime caplets every six hours. Do not exceed a combined total of any eight Daytime or Nighttime caplets in 24 hours.
Medicinal Ingredients (each yellow daytime caplet contains): Dextromethorphan hydrobromide 15 mg, pseudoephedrine hydrochloride 30 mg, guaifenesin 100 mg, acetaminophen (extra strength) 500 mg.
Medicinal Ingredients (each blue nighttime caplet contains): Pseudoephedrine hydrochloride 30 mg, acetaminophen (extra strength) 500 mg, diphenhydramine hydrochloride 25 mg.
Non-Medicinal Ingredients: Cellulose, croscarmellose sodium, crospovidone, D&C Yellow #10 Aluminum Lake, FD&C Blue #1 Aluminum Lake, FD&C Yellow #6 Aluminum Lake, hypromellose, polyethylene glycol, polysorbate, povidone, silica, starch, stearic acid, titanium dioxide, wax, zinc stearate.